Start Submission Become a Reviewer

Reading: Fulminant heptic failure in a child following paracetamol overdosing

Download

A- A+
Alt. Display

Research Letters

Fulminant heptic failure in a child following paracetamol overdosing

Authors:

SS Ranganathan ,

Department of Pharmacology, Faculty of Medicine, University of Colombo, LK
X close

BMR Fernandopulle,

Department of Pharmacology, Faculty of Medicine, University of Colombo, LK
X close

MVC de Silva,

Department of Pathology, Faculty of Medicine, University of Colombo, LK
X close

M Fernandopulle

Lady Ridgeway Hospital, Colombo, LK
X close

Abstract

DOI: http://dx.doi.org/10.4038/cmj.v46i2.6502

Ceylon Medical Journal 2001; 46(2): 72-73

DOI: https://doi.org/10.4038/cmj.v46i2.6502
How to Cite: Ranganathan, S., Fernandopulle, B., de Silva, M. and Fernandopulle, M., 2014. Fulminant heptic failure in a child following paracetamol overdosing. Ceylon Medical Journal, 46(2), pp.72–73. DOI: http://doi.org/10.4038/cmj.v46i2.6502
Published on 30 Jan 2014.

Downloads

  • PDF (EN)

    comments powered by Disqus